I just had my first epeleptic suizure 3 weeks ago & started keppra tablets morning & night & I also just found out im 7 weeks pregnant. Im sooooo deppresed last 2 weeks. Not allowed to drive for a year & pretty much lost my job.
Keppra seams to affect me pretty bad that I could so something worse.
I'm so sorry to hear what you are going through. I have been taking Keppra for 2 yrs myself. I don't recall feeling like that although I do remember being exhausted, along with other minor symptoms. I suggest calling your neurologists office & explaining what you are feeling. It may not be the Keppra, but the sudden loss of your job & your independence. It is good to talk to them as they may temporarily recommend an antidepressant. Mine prescribed them to me for post surgery depression and pain. I'm sure your neurologist will have an answer for you. Hang in there. You're stronger than you think. (((hugs)))
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.